# SDR CALA2014092292274

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 41,286 hours, 17,754 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMER LIGHTS INOPERATIVE.  OVERWING EMER EXIT LIGHTS CAME ON SOMETIME AFTER TAKEOFF RECYCLED SWITCH.  ACCOMPLISHED TEST OF THE EMER LIGHTS IAW MM 33-51-00 HAD 2 FAULTS EPSU BATTERY RT & EPSU BATTERY AFT LT.  REPLACED BATTERY IN POWER SUPPLY UNITS RT & AFT LT.  ACCOMPLISHED TEST OF THE EMER LIGHTS TEST PASSED.
